Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 174, NWS Cleveland, OH

August 15, 20104 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 15, 2010, 6:48 PM EDT for 4 counties in Ohio. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2010, 6:48 PM EDT (22:48 UTC)
Expired
Aug 15, 2010, 7:30 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 73 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 6:48 PM EDTTSTM WND GST 0Clyde, OHWIND GUST ESTIMATED AT 60 MPH.
Aug 15, 6:48 PM EDTTSTM WND GST 60Clyde, OHWIND GUST ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 1:51 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
716 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WUUS51 KCLE 152248
SVRCLE
OHC043-077-143-147-152330-
/O.NEW.KCLE.SV.W.0174.100815T2248Z-100815T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EDT SUN AUG 15 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN NORTH CENTRAL OHIO
  NORTHERN HURON COUNTY IN NORTH CENTRAL OHIO
  EASTERN SANDUSKY COUNTY IN NORTHWEST OHIO
  NORTHEASTERN SENECA COUNTY IN NORTHWEST OHIO

* UNTIL 730 PM EDT

* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL ONE INCH IN DIAMETER 
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
CLYDE AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLEVUE...
  NORWALK...
  MILAN...
  FITCHVILLE...
  NEW LONDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4145 8297 4143 8292 4148 8282 4146 8276
      4149 8266 4142 8258 4139 8249 4144 8235
      4106 8233 4123 8317
TIME...MOT...LOC 2248Z 298DEG 37KT 4129 8294

$$

KOSARIK
3 follow-up statements
251 
WWUS51 KCLE 152313
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
713 PM EDT SUN AUG 15 2010

OHC147-152322-
/O.CAN.KCLE.SV.W.0174.000000T0000Z-100815T2330Z/
SENECA OH-
713 PM EDT SUN AUG 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SENECA COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4109 8233 4129 8296 4139 8293 4141 8283
      4140 8276 4146 8266 4142 8258 4139 8249
      4144 8235
TIME...MOT...LOC 2312Z 287DEG 38KT 4129 8269

$$

OHC043-077-143-152330-
/O.CON.KCLE.SV.W.0174.000000T0000Z-100815T2330Z/
HURON OH-SANDUSKY OH-ERIE OH-
713 PM EDT SUN AUG 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR ERIE AND NORTHERN HURON COUNTIES IN NORTH CENTRAL OHIO...AND
SOUTHEASTERN SANDUSKY COUNTY IN NORTHWEST OHIO...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF 
NORWALK...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...MILAN...
NORWALK...HURON...BERLIN HEIGHTS AND WAKEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

&&

LAT...LON 4109 8233 4129 8296 4139 8293 4141 8283
      4140 8276 4146 8266 4142 8258 4139 8249
      4144 8235
TIME...MOT...LOC 2312Z 287DEG 38KT 4129 8269

$$

WILLARD
848 
WWUS51 KCLE 152321
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT SUN AUG 15 2010

OHC043-077-143-152330-
/O.CON.KCLE.SV.W.0174.000000T0000Z-100815T2330Z/
HURON OH-SANDUSKY OH-ERIE OH-
721 PM EDT SUN AUG 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR ERIE AND NORTHERN HURON COUNTIES IN NORTH CENTRAL OHIO...AND
EASTERN SANDUSKY COUNTY IN NORTHWEST OHIO...

AT 719 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
NEAR NORWALK...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BERLIN
HEIGHTS AND WAKEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

&&

LAT...LON 4139 8235 4129 8234 4113 8233 4129 8291
      4136 8290 4140 8283 4140 8276 4140 8267
      4143 8259 4142 8258 4139 8249
TIME...MOT...LOC 2321Z 286DEG 28KT 4128 8260

$$

WILLARD
766 
WWUS51 KCLE 152331
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
731 PM EDT SUN AUG 15 2010

OHC043-077-143-152341-
/O.EXP.KCLE.SV.W.0174.000000T0000Z-100815T2330Z/
HURON OH-SANDUSKY OH-ERIE OH-
731 PM EDT SUN AUG 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND NORTHERN HURON
COUNTIES IN NORTH CENTRAL OHIO...AND EASTERN SANDUSKY COUNTY IN
NORTHWEST OHIO EXPIRED AT 730 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4139 8235 4129 8234 4113 8233 4129 8291
      4136 8290 4140 8283 4140 8276 4140 8267
      4143 8259 4142 8258 4139 8249
TIME...MOT...LOC 2321Z 286DEG 28KT 4128 8260

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 2:36 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Aug 15, 2:36 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
236 PM EDT SUN AUG 15 2010

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA TONIGHT. HIGH PRESSURE
WILL MOVE EAST TO THE FORECAST AREA BY MONDAY NIGHT. THE HIGH WILL
MOVE EAST OF THE REGION BY TUESDAY NIGHT AND OFF CAPE COD BY
WEDNESDAY NIGHT. A RIDGE WILL EXTEND BACK WEST OVER THE REGION
THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS AFTERNOON AND
EVENING. SHOWERS AND THUNDERSTORMS APPEAR TO BE SPORADIC WITH SOME
DEVELOPMENT ALONG THE FRONTAL BOUNDARY. THE DEEP MOISTURE REMAINS
WELL EAST OF THE FRONT WITH A FAIRLY DRY AIR MASS JUST AHEAD OF THE
BOUNDARY. HOWEVER...HIGH DEW POINTS IN THE MID 70S IS PROVIDING
ENOUGH LOW LEVEL MOISTURE FOR THUNDERSTORM DEVELOPMENT. LATEST SPC
GUIDANCE INDICATING A MORE ORGANIZED AREA OF CONVERGENCE BEGINNING
TO DEVELOP ALONG THE FRONT THIS AFTERNOON.

SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED AND THE ZONES HAVE BEEN
SENT OUT EARLY TO ACCOUNT FOR THE SEVERE THUNDERSTORM WATCH.

EXPECTING SHOWERS AND THUNDERSTORMS TO OCCUR INTO THE EARLY EVENING
HOURS AND THEN END AS FRONT MOVES THROUGH FROM WEST TO EAST. DEW
POINTS WILL NOTICEABLY DROP THROUGH THE NIGHT AS DRIER LOW LEVEL AIR
MASS PENETRATES THE REGION.

COOL AIR ADVECTION DURING THE NIGHT WILL CAUSE TEMPERATURES TO FALL
INTO THE LOWER 60S IN THE WEST AND MIDDLE 60S ELSEWHERE FOR TONIGHT.

&&

.SHORT TERM /MONDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE QUICKLY BUILDS EAST INTO THE REGION ON MONDAY AND THIS
SHOULD BRING A RETURN BACK TO FAIR COOLER WEATHER ONCE AGAIN.

THE BENIGN WEATHER PATTERN WILL CONTINUE INTO WEDNESDAY AS HIGH
PRESSURE DOMINATES THE REGION. MODELS ARE HINTING AT A FAST MOVING
SHORTWAVE TROUGH MOVING EAST INTO THE FORECAST AREA BY WEDNESDAY
MORNING. THE UPPER LEVEL FEATURE HAS LIMITED MOISTURE ASSOCIATED
WITH IT SO I THINK THE SLIGHT CHANCE FOR SHOWERS STILL HOLDS. A
SLIGHTLY BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS ARRIVES
THURSDAY AFTERNOON...ESPECIALLY NEAR THE LAKE WHEN A COLD FRONT
BEGINS TO PUSH SOUTH TOWARD LAKE ERIE. DAY TIME HEATING AHEAD OF THE
FRONT ALONG WITH SOME MOISTURE BEGINNING TO PUSH INTO THE AREA COULD
SET OFF A FEW SHOWERS AND THUNDERSTORMS. SO WILL ADD A MENTION OF
THE PRECIPITATION FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT.

TEMPERATURES WILL SETTLE BACK DOWN TO NEAR NORMAL TEMPERATURES
THROUGH THIS PERIOD. WILL MAKE A FEW TWEAKS TO THE HIGHS AND LOWS
BUT CLOSE TO GUIDANCE.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
NOT A LOT OF CONFIDENCE IN THE LONG TERM FORECAST. MOST MODELS SHOW
THE COLD FRONT BECOMING STATIONARY SOMEWHERE FROM THE LOCAL FORECAST
AREA TO THE TENNESSEE VALLEY AND THEN TRYING TO MOVE BACK NORTH AS A
WARM FRONT. THE EXACT LOCATION AND TIMING OF THE BOUNDARY WILL
DETERMINE THE SPECIFIC WEATHER. THE 00Z ECMWF WAS AN OUTLIER AND
WRAPPED UP A SURFACE LOW THAT LOOKED WAY TOO STRONG OVER THE GREAT
LAKES BY THE WEEKEND. WILL TRY TO SNEAK A PEAK AT THE 12Z ECMWF WHEN
IT ARRIVES OTHERWISE WILL GO WITH THE IDEA OF A STATIONARY FRONT
MOVING BACK NORTH AS A WARM FRONT OR AN INVERTED TROUGH AND A CHANCE
OF SHOWERS AND THUNDERSTORMS. NOT THRILLED WITH THE IDEA OF KEEPING
A LOW PROBABILITY OF SHOWERS AND STORMS FOR SEVERAL DAYS BUT WILL
DO SO UNTIL WE CAN GET A BETTER IDEA HOW THINGS MIGHT PLAY OUT. WILL
NOT GO AS WARM AS SOME OF THE TEMP GUIDANCE DURING THE DAY IN CASE
THERE ARE CLOUDS AND SHOWERS AND SOME LIGHT NORTHEAST TO SOUTHEAST
FLOW. FORECAST TEMPS WILL GENERALLY BE NEAR NORMAL.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CUMULUS FIELD ACROSS NE OH/NW PA IS AT MVFR CEILINGS BUT CLOUD
DECK SHOULD RAISE DURING THE AFTERNOON. AT 18Z THE SHOWERS AND
DEVELOPING THUNDERSTORMS WERE COMING FROM TWO SOURCES...A TROUGH
ACROSS WESTERN OHIO...AND THE ACTUAL FROM ACROSS SE LOWER MI AND
NORTHERN INDIANA. THE STORMS WILL CONTINUE TO INCREASE DURING THE
AFTERNOON. WILL INCLUDE SEVERAL HOURS OF TEMPO THUNDER FOR THE NE
OH/NW PA TAF SITES FRO MID AFTERNOON INTO EARLY TONIGHT. MAY NEED
TO EXTEND THE THUNDER FORECAST IF THE STORMS LINGER EARLY TONIGHT.
A LITTLE FOG MAY DEVELOP ACROSS NE OH/NW PA TONIGHT AFTER THE
SHOWERS/STORMS MOVE EAST.

.OUTLOOK...VFR TUESDAY THROUGH THURSDAY. NON-VFR CONDITIONS
POSSIBLE FRIDAY IN SHOWERS/STORMS.

&&

.MARINE...
THE WIND WILL INCREASE AGAIN ON THE LAKE AS THE COLD FRONT COMES
THROUGH THIS EVENING. THE GRADIENT IS TIGHTER ON THE WEST HALF OF
THE LAKE BUT THE WEST-SOUTHWEST FETCH FAVORS THE EAST HALF OF THE
LAKE SO I SUSPECT WE WILL SEE WAVES BUILD ACROSS THE LAKE ALTHOUGH
PROBABLY TOPPING OFF AT 3 OR PERHAPS 4 FEET. THE WEST FLOW FOR MUCH
OF THIS WEEK WILL KEEP THE EAST HALF OF THE LAKE EAST OF CLEVELAND
CHOPPY. AT THIS POINT...IT STILL SEEMS THAT THE WIND/WAVES WILL
REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA BUT SMALL CRAFT
OPERATORS SHOULD FREQUENTLY CHECK THE FORECAST AND FORECAST
DISCUSSION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Aug 15, 2:15 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
215 PM EDT SUN AUG 15 2010

LEZ061-145>149-162>169-OHZ010>014-023-033-089-PAZ001>003-161815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
215 PM EDT SUN AUG 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING THAT COULD BRING DAMAGING WINDS. LOCALLY HEAVY RAINFALL
WILL ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

LEZ142>144-OHZ003-006>009-017>022-027>032-036>038-047-161815-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
215 PM EDT SUN AUG 15 2010

...SEVERE THUNDERSTORM WATCH 617 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT SEVERE THUNDERSTORM WATCH
NUMBER 617.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING THAT COULD BRING DAMAGING WINDS. LOCALLY HEAVY RAINFALL
WILL ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

In the hours before

Special weather statement, Aug 15, 3:45 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT SUN AUG 15 2010

OHZ027-028-036-037-152045-
WYANDOT-CRAWFORD-MARION-MORROW-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD
345 PM EDT SUN AUG 15 2010

SHOWERS AND THUNDERSTORMS ARE CONTINUING OVER THE AREA...PRODUCING HEAVY
RAIN AND SOME GUSTY WINDS.
Local storm report, Aug 15, 5:55 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
555 PM EDT SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     4 W MAUMEE              41.57N 83.73W
08/15/2010                   LUCAS              OH   LAW ENFORCEMENT

            A FEW TREES DOWN ALONG WITH SOME LARGE LIMBS IN MONCLOVA.

0539 PM     HAIL             PERRYSBURG              41.55N 83.62W
08/15/2010  E0.75 INCH       WOOD               OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Aug 15, 6:03 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
603 PM EDT SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     6 SE TOLEDO             41.60N 83.50W
08/15/2010  M60.00 MPH       WOOD               OH   ASOS

            TDZ - METCALF FIELD

&&

OUDEMAN
Local storm report, Aug 15, 6:06 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EDT SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             MILLBURY                41.56N 83.43W
08/15/2010  E0.75 INCH       WOOD               OH   AMATEUR RADIO

0553 PM     HAIL             GENOA                   41.52N 83.36W
08/15/2010  E0.75 INCH       OTTAWA             OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Aug 15, 6:11 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
611 PM EDT SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             GENOA                   41.52N 83.36W
08/15/2010  E1.00 INCH       OTTAWA             OH   TRAINED SPOTTER

&&

OUDEMAN
Local storm report, Aug 15, 6:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
616 PM EDT SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND GST     ELMORE                  41.47N 83.29W
08/15/2010  E60 MPH          OTTAWA             OH   TRAINED SPOTTER

            ALSO PENNY SIZE HAIL.

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 3:01 PM EDTAreal Flood AdvisoryCLEMarion, Morrow4 hr
Aug 15, 5:18 PM EDTSevere Thunderstorm WarningCLELucas, Wood42 min
Aug 15, 5:59 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky61 min
Aug 15, 6:31 PM EDTSpecial Marine WarningCLE59 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.